Alert archive / California / Wind Advisories in 2013
Wind Advisory 41, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at May 17, 2013, 8:33 PM PDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2013, 8:33 PM PDT (03:33 UTC)
- Expired
- May 19, 2013, 11:00 AM PDT
- In force
- 38 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
945 WWUS76 KLOX 180333 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 833 PM PDT FRI MAY 17 2013 CAZ039-052-181100- /O.NEW.KLOX.WI.Y.0041.130518T0333Z-130518T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 833 PM PDT FRI MAY 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA BARBARA SOUTH COAST AND MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL 4 AM PDT SATURDAY. * WINDS...NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS BETWEEN 40 AND 45 MPH DEVELOPING THIS EVENING WILL PERSIST THROUGH LATE TONIGHT...AND SHIFT TO A NORTH TO NORTHEAST AFTER MIDNIGHT. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ HALL
8 follow-up statements
782 WWUS76 KLOX 180404 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 904 PM PDT FRI MAY 17 2013 ...GUSTY NORTHERLY WINDS DEVELOPING TONIGHT... .A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR AND ACROSS SOUTHERN SANTA BARBARA COUNTY. STRONGER WINDS AND A TIGHTER SURFACE PRESSURE GRADIENT ARE POSSIBLE SATURDAY NIGHT. CAZ053-054-181215- /O.EXB.KLOX.WI.Y.0041.130518T0500Z-130518T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 904 PM PDT FRI MAY 17 2013 ...WIND ADVISORY IN EFFECT UNTIL NOON PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL NOON PDT SATURDAY. * WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH WILL DEVELOP LATER THIS EVENING AND PERSIST INTO SATURDAY MORNING. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ039-052-181100- /O.CON.KLOX.WI.Y.0041.000000T0000Z-130518T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 904 PM PDT FRI MAY 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY... * WINDS...NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS BETWEEN 40 AND 45 MPH THIS EVENING WILL PERSIST THROUGH LATE TONIGHT...AND SHIFT TO A NORTH TO NORTHEAST AFTER MIDNIGHT. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ HALL
443 WWUS76 KLOX 181102 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 402 AM PDT SAT MAY 18 2013 ...GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON AND EVENING... .A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR AND ACROSS SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE ANTELOPE VALLEY. CAZ039-052-181915- /O.CAN.KLOX.WI.Y.0041.000000T0000Z-130518T1100Z/ /O.NEW.KLOX.WI.Y.0042.130518T2200Z-130519T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 402 AM PDT SAT MAY 18 2013 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THROUGH AND BELOW PASSES AND CANYONS THIS AFTERNOON AND LAST UNTIL EARLY MORNING SUNDAY. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. A WIND ADVISORY FOR COASTAL AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ059-181915- /O.NEW.KLOX.WI.Y.0042.130518T2200Z-130519T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 402 AM PDT SAT MAY 18 2013 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS AFTERNOON AND LAST UNTIL EARLY MORNING SUNDAY. * IMPACTS...WINDS THIS STRONG WILL PRODUCE SOME LOCAL CLOUDS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ053-054-181915- /O.EXT.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 402 AM PDT SAT MAY 18 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH WILL PERSIST INTO SUNDAY MORNING. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ ASR/DB
075 WWUS76 KLOX 181912 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1212 PM PDT SAT MAY 18 2013 ...GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON AND EVENING... .A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR AND ACROSS SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE ANTELOPE VALLEY. CAZ039-052-190500- /O.CON.KLOX.WI.Y.0042.130518T2200Z-130519T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1212 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THROUGH AND BELOW PASSES AND CANYONS THIS AFTERNOON AND LAST UNTIL EARLY MORNING SUNDAY. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. A WIND ADVISORY FOR COASTAL AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ053-054-190500- /O.CON.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1212 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH WILL PERSIST INTO SUNDAY MORNING. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ059-190500- /O.CON.KLOX.WI.Y.0042.130518T2200Z-130519T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1212 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS AFTERNOON AND LAST UNTIL EARLY MORNING SUNDAY. * IMPACTS...WINDS THIS STRONG WILL PRODUCE SOME LOCAL CLOUDS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
829 WWUS76 KLOX 182200 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 PM PDT SAT MAY 18 2013 ...GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON AND EVENING... .A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR AND ACROSS SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE ANTELOPE VALLEY. CAZ039-052-190200- /O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 300 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE TO DEVELOP THROUGH AND BELOW PASSES AND CANYONS THIS AFTERNOON AND LAST UNTIL EARLY MORNING SUNDAY. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. A WIND ADVISORY FOR COASTAL AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ053-054-190200- /O.CON.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 300 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH WILL PERSIST INTO SUNDAY MORNING. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ059-190200- /O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 300 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE TO DEVELOP THIS AFTERNOON AND LAST UNTIL EARLY MORNING SUNDAY. * IMPACTS...STRONG WINDS WILL PRODUCE LOCALIZED BLOWING DUST AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$ HALL
369 WWUS76 KLOX 190200 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 700 PM PDT SAT MAY 18 2013 ...GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON AND EVENING... .A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR AND ACROSS SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE ANTELOPE VALLEY. CAZ039-052-191000- /O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 700 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH EARLY SUNDAY MORNING. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. A WIND ADVISORY FOR COASTAL AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ053-054-191000- /O.CON.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 700 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH WILL PERSIST INTO SUNDAY MORNING. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ059-191000- /O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 700 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY SUNDAY MORNING. * IMPACTS...STRONG WINDS WILL PRODUCE LOCALIZED BLOWING DUST AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$ HALL
636 WWUS76 KLOX 190331 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 831 PM PDT SAT MAY 18 2013 ...GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON AND EVENING... .A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR AND ACROSS SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE ANTELOPE VALLEY. CAZ039-052-191000- /O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 831 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH EARLY SUNDAY MORNING. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. A WIND ADVISORY FOR COASTAL AREAS MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ053-054-191145- /O.CON.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 831 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH WILL PERSIST INTO SUNDAY MORNING. LOCAL GUSTS UP TO 60 MPH ARE POSSIBLE ON MORE FAVORABLE MOUNTAINS PEAKS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ059-191000- /O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 831 PM PDT SAT MAY 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY SUNDAY MORNING. * IMPACTS...STRONG WINDS WILL PRODUCE LOCALIZED BLOWING DUST AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$
006 WWUS76 KLOX 190955 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 255 AM PDT SUN MAY 19 2013 ...GUSTY NORTHWEST TO NORTH WINDS THROUGH THE MORNING... .A STRONG SURFACE PRESSURE GRADIENT WILL BRING GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR AND ACROSS THE ANTELOPE VALLEY. CAZ039-052-191100- /O.EXP.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 255 AM PDT SUN MAY 19 2013 ...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WIND SPEEDS HAVE DIMINISHED TO 15 TO 25 MPH WITH ONLY LOCAL GUSTS TO 35 MPH. $$ CAZ059-191800- /O.EXT.KLOX.WI.Y.0042.000000T0000Z-130519T1800Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 255 AM PDT SUN MAY 19 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THE MORNING. * IMPACTS...STRONG WINDS WILL PRODUCE LOCALIZED BLOWING DUST AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ053-054-191800- /O.CON.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 255 AM PDT SUN MAY 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH WILL PERSIST THROUGH THE MORNING. LOCAL GUSTS UP TO 60 MPH ARE POSSIBLE ON MORE FAVORABLE MOUNTAINS PEAKS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ ASR
548 WWUS76 KLOX 191741 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1041 AM PDT SUN MAY 19 2013 CAZ053-054-191845- /O.EXP.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1041 AM PDT SUN MAY 19 2013 ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... NORTHWEST TO NORTH WINDS HAVE SUBSIDED BELOW ADVISORY LEVEL...HOWEVER THERE MAY BE ISOLATED GUSTS UP TO 50 MPH OVER THE MORE FAVORABLE MOUNTAIN PEAKS INTO THIS AFTERNOON. $$ CAZ059-191845- /O.EXP.KLOX.WI.Y.0042.000000T0000Z-130519T1800Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1041 AM PDT SUN MAY 19 2013 ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... WEST TO NORTHWEST WINDS HAVE SUBSIDED BELOW ADVISORY LEVEL. LOCAL GUSTS UP TO 35 MPH MAY CONTINUE INTO EARLY THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 17, 5:08 PM PDT, 3 hours 25 minutes earlier.
Area forecast discussion, May 17, 5:08 PM PDT, 3 hours 25 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 508 PM PDT FRI MAY 17 2013 UPDATED AVIATION SECTION .SYNOPSIS... THE LOW WILL SLOWLY EXIT INTO SATURDAY WITH AFTERNOON TEMPERATURES TO BE BELOW NORMAL. BREEZY WINDS WILL OCCUR IN THE MOUNTAINS AND DESERTS INTO SUNDAY. A HIGH WILL MOVE IN SUNDAY...TO RAISE AFTERNOON TEMPERATURES TO ABOVE NORMAL AND REDUCE THE MARINE LAYER THROUGH TUESDAY. A LOW SYSTEM WILL ARRIVE BY MIDWEEK TO DEEPEN THE MARINE LAYER...INCREASE WINDS...AND LOWER TEMPERATURES THROUGH FRIDAY. && .SHORT TERM (TODAY-MON)...ONSHORE FLOW AND WEAK MARINE INVERSION CONTINUE, RESULTING IN SPORADIC MORNING CLOUDS AND PARTLY CLOUDY AFTERNOONS. NORTHWEST FLOW ALONG THE CENTRAL COAST WILL CONTINUE TO FUNNEL GUSTY WINDS THROUGH THE SANTA YNEZ RANGE NEXT COUPLE DAYS, PUSHING THE ADVISORY ENVELOPE A BIT ACROSS THE WESTERN PORTION OF THE SRN SBA COUNTY COAST. ALSO BREEZY ACROSS THE I5 CORRIDOR AND ANTELOPE VALLEY. NOT EXPECTING TOO MUCH CHANGE SATURDAY. THE RIDGE DOES START TO BUILD OVER THE AREA BUT WARMING WILL BE MINIMAL AND MOSTLY CONFINED TO THE INTERIOR. INVERSION WILL STILL BE WEAK AND REALLY NOT EXPECTING A SOLID MARINE LYR TO DEVELOP EXCEPT POSSIBLY NORTH OF PT CONCEPTION. STILL EXPECTING A STRONG BURST OF NORTHWEST WINDS THROUGH THE I5 CORRIDOR SAT NIGHT AS THE RIDGE STARTS NUDGING IN. SHOULD AT LEAS BE ADVISORY LEVEL THERE WITH GUSTS TO AROUND 50 MPH SO THAT WILL BE A CONCERN FOR FIRE FIGHTERS IN THAT AREA. WARMEST DAYS WILL BE SUNDAY AND MONDAY, THOUGH MODELS HAVE SCALED BACK SOMEWHAT ON THE RIDGE STRENGTH AND ANY OFFSHORE FLOW. 12Z NAM DOES SHOW A NEUTRAL GRADIENT MONDAY MORNING WITH A -3 24 HR TREND WHICH SHOULD BE ENOUGH TO KEEP CLOUDS OUT OF MOST OF THE VALLEYS BUT NOT LIKELY THE LA/VENTURA COAST. WARMER VALLEY AREAS SHOULD REACH THE LOWER 90S. .LONG TERM (TUE-FRI)...TEMPS EXPECTED TO DROP BACK TO NORMAL OR EVEN BELOW NORMAL BY THE END OF NEXT WEEK AS TROFFING REPLACES THE RIDGE. ECMWF SHOWS THE TROF BOTTOMING OUT THU WITH WARMING BEGINNING FRIDAY WHILE THE GFS DEEPENS THE TROF THROUGH AT LEAST SAT FOR EVEN COOLER WEATHER GOING INTO THE WEEKEND. FAVORING THE COOLER GFS SCENARIO FOR NOW. LOOKS PRETTY WINDY OVER THE OFFSHORE COASTAL WATERS TUESDAY THROUGH WEDNESDAY LIKELY SETTING US UP FOR A SIZABLE EDDY CIRCULATION FOR THE END OF THE WEEK WITH LIMITED MARINE LYR CLEARING. && .AVIATION...17/0005Z. SOUTH OF POINT CONCEPTION...VFR CONDITIONS WILL PERSIST THROUGH 05Z...THEN MVFR CONDITIONS WILL LIKELY SPREAD INTO COASTAL TERMINALS SOUTH OF KOXR THROUGH 13Z. THERE IS A CHANCE THAT MVFR CONDITIONS COULD PUSH INTO VALLEY TERMINALS BETWEEN 10Z AND 14Z. PERIODS OF MODERATE WIND SHEAR AND TURBULENCE IS POSSIBLE AT KSBA THROUGH 08Z. NORTH OF POINT CONCEPTION...VFR CONDITIONS WILL LIKELY PERSIST THROUGHOUT THE PERIOD EXCEPT FOR A CHANCE OF LIFR TO IFR CONDITIONS BETWEEN 05Z AND 16Z. KLAX...VFR CONDITIONS WILL PERSIST THROUGH AT LEAST 06Z...THEN THERE IS A 80 PERCENT CHANCE OF MVFR CONDITIONS BETWEEN 07Z AND 13Z. MVFR CONDITIONS SHOULD BE PREDOMINANT BY 13Z. VFR CONDITIONS SHOULD DEVELOP BETWEEN 17Z AND 19Z. KBUR...VFR CONDITIONS WILL PERSIST THROUGH AT LEAST 10Z...THEN THERE IS A 70 PERCENT CHANCE OF MVFR CONDITIONS BETWEEN 10Z AND 15Z. VFR CONDITIONS SHOULD REDEVELOP BETWEEN 15Z AND 16Z. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...MW AVIATION...HALL SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 4:02 AM PDT | Wind Advisory | LOX | 31 hr | |
| May 18, 9:05 AM PDT | Gale Warning | LOX | 42 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.